A formula for regular unipotent germs
Orbites unipotentes et représentations - II. Groupes p-adiques et réels, Astérisque, no. 171-172 (1989), pp. 275-277.
@incollection{AST_1989__171-172__275_0,
     author = {Shelstad, D.},
     title = {A formula for regular unipotent germs},
     booktitle = {Orbites unipotentes et repr\'esentations - II. Groupes $p$-adiques et r\'eels},
     series = {Ast\'erisque},
     pages = {275--277},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {171-172},
     year = {1989},
     mrnumber = {1021506},
     zbl = {0715.22012},
     language = {en},
     url = {http://www.numdam.org/item/AST_1989__171-172__275_0/}
}
TY  - CHAP
AU  - Shelstad, D.
TI  - A formula for regular unipotent germs
BT  - Orbites unipotentes et représentations - II. Groupes $p$-adiques et réels
AU  - Collectif
T3  - Astérisque
PY  - 1989
SP  - 275
EP  - 277
IS  - 171-172
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1989__171-172__275_0/
LA  - en
ID  - AST_1989__171-172__275_0
ER  - 
%0 Book Section
%A Shelstad, D.
%T A formula for regular unipotent germs
%B Orbites unipotentes et représentations - II. Groupes $p$-adiques et réels
%A Collectif
%S Astérisque
%D 1989
%P 275-277
%N 171-172
%I Société mathématique de France
%U http://www.numdam.org/item/AST_1989__171-172__275_0/
%G en
%F AST_1989__171-172__275_0
Shelstad, D. A formula for regular unipotent germs, in Orbites unipotentes et représentations - II. Groupes $p$-adiques et réels, Astérisque, no. 171-172 (1989), pp. 275-277. http://www.numdam.org/item/AST_1989__171-172__275_0/

[1] R. Langlands, Les débuts d'une formule des traces stable, Pub. Math. Univ. Paris VII. vol. 13 (1983). | MR | Zbl

[2] R. Langlands and D. Shelstad, "On the definition of transfer factors," to appear in Math. Annalen. | EuDML | MR | Zbl

[3] J. Repka, "Shalika's germs for p-adic GL(n): the leading term", Pac. J. Math., 113 (1984), 165-172. | DOI | MR | Zbl

[4] J. Repka, "Germs associated to regular unipotent classes in p-adic SL(n)" Cand. Math. Bull., 28 (1985), 257-266. | DOI | MR | Zbl

[5] J. Shalika, "A theorem on p-adic semisimple groups", Ann. of Math., 95 (1972), 226-242. | DOI | MR | Zbl

[6] M.-F. Vignéras, "Caractérisation des intégrales orbitales sur un groupe réductif p-adique", J. Fac. Sci., Tokyo 28 (1981), 945-961. | MR | Zbl

[7] Kim Yandon, "Regular germs for p-adic Sp(4)", Ph.D. thesis, Univ. of Toronto (1987). | Zbl